View Full Version : Possible Adderall allergy?


MasterZenith
03-18-16, 01:11 AM
Hello guys and gals,

2 months ago I was on Adderall. I used to be on Welbutrin years ago, so I am not too ignorant when it comes to these sorts of issues, but this issue has been bugging me, and I need some opinions.

Anyway.... After only 3 days of taking Adderall, I started to itch and scratch. I immediately stopped taking the drug, and have not taken ANY drug since.

Well, after taking Adderall, I started to get what I assume were hives. small pimle like bumps on the right arm and wrist. They were very, very itchy.

At first I thought I had chiggers, but even after chigger treatment, the bumps stayed. Well, I realized I may have been having an allergiv reaction to something in Adderall, so I stopped taking the drug.

I also noticed a vein in my right shoulder, closer to my neck, that was bruised. The bruise was brown/blue, under the skin, and was in line with a vein. So I assumed that my body was having a reaction to Adderall.

So, it's been two months, and I don't really have obvious hives anymore. I more or less have tiny pimple like bumps here and there. I still itch from time to time, but I've noticed that I have developed something very odd...

I enjoy super hot showers now. The near burning temperature water feels wonderful on my skin, almost as if it is soothing my itching issues.

I guess my questions are these....

If these itching issues are contributed to Adderall, how long until this goes away? I am not getting a straight answer from my doctor, and online sources are all over the place.

Does this hyper sensitive skin thing to hot water stem from Adderall, allergy, etc... or is this 'in my head'?

I'm sorry if I posted this in the wrong forum, or if this kind of post isn't appropriate to post here.

Any personal experiences with this stuff?

Thank you very much in advance for any help/aid given!

BellaVita
03-18-16, 06:11 AM
Yes - it is possible to have an allergic reaction to Adderall.

I personally had a bad reaction to a certain one, made by Barr. I think it must have been the fillers in it. I mean, not only was it not effective, but it made me quite sick.

I can tolerate the Corepharma version.

Go back to your doctor and tell him/her what happened - they need to write down in your medical records what you are allergic to.

Don't take it anymore until you have discussed with your doctor.

Also - if you start getting shoulder pain - go to the hospital because this could be a sign of something serious.

It's definitely not "in your head" - people are sensitive to medications sometimes and have bad reactions.

You might want to keep note of the manufacturer, and try a different one next time. Discuss with your doctor so you can plan what to do if you have another bad reaction anyway. (Maybe he/she will make sure you have a Benadryl or EpiPen nearby) He/she might just feel it is safer to try a different med.